# SDR AALA202112272575

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A300*
- Aircraft serial: 3944
- Aircraft time: 41,264 hours, 15,075 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: D24001000
- Part serial: Y02767
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 503,468 hours, 501,241 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON PUSH BACK AFTER ENG #2 START, SET PARKING BREAK AND LOST ALL PARK BRAKE AND ACCUMULATOR PRESSURE TURNED ON Y PUMP THEN OFF AND LOST BRAKES AFTER ONE APPLICATION. REPLACED PARKING BRAKE CONTROL VALVE 102GG AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-45-53.
